# SDR XN0A1269

- Difficulty date: September 28, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 41,140 hours, 28,040 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Nr 2 Egt
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 EGT ANALOG POINTER AND DIGITAL READOUT ERRATIC.  CLEANED AND RESEATED NR 2 EGT INDICATOR PERFORMED ENGINE RUN-UP, OPS CHECKS NORMAL PER MM 77-21-11.
